# SDR SWAA2023100696613

- Difficulty date: September 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2023-575093<[01] TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0037624; DUE DATE: 13-DEC-23.;[02] TOOL USING RADIOMETER/PHOTOMETER P/N: XRP-3000; S/N: 1753759; DUE DATE: 14-OCT-23;[03] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) REFER TO BOEING BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[04] STEP 3 VERIFIED AND COMPLETED : REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) REFER TO BOEING BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW .
